# SDR DALA2022011300275

- Difficulty date: January 7, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-211
- Aircraft serial: 8447
- Aircraft time: 8,491 hours, 3,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE LOGPAGE FOR ERA 596427-14. DTE LOGPAGE FOR ERA 596427-14. ?REPAIR APPROVAL IS LIMITED TO 12 MONTHS SERVICE FROM DATE OF APPROVAL ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93.? ASSOCIATED ER/A 14-596427 ADDED FOR AC 3062. (LP# 2078113)
